Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

SMALL STABILISATION PERTURBATIONS OF DEGENERATE LINEAR DIFFERENTIAL EQUATION OF THE FIRST ORDER WITH CONSTANT BOUNDED OPERATOR COEFFICIENT AND VARIABLE FREE TERM

Annotation

The article analyses the application of the degenerate differential equation of the first order in Banach space.

Full-text in one file

Download

UDC

УДК 517.917

Pages

80-82

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.